# SDR DALA2025091806863

- Difficulty date: September 15, 2025
- Submitted: September 18, 2025
- Operation: Air carrier
- Aircraft: N809DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31915
- Aircraft time: 38,065 hours, 14,698 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 30DEF RED EMERGENCY SEAT LIGHT WIRE BROKE. SEAT ROW 3DEF RED EMERGENCY SEAT LIGHT WIRE REPAIRED PER B737 SWPM 20-30-12 AND WDM 33-51-22. PERFORMED EMERGENCY LIGHTS OPERATIONAL CHECK GOOD PER B737 AMM 33-51.
